# SDR SWAA011155

- Difficulty date: April 14, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 35,853 hours, 36,040 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28U6B30
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

FLT CONTROL VIBRATION FELT ABOVE 230 KTS.  VIBRATION INCREASES WITH POSITIVE ANGLE OF ATTACK. R&R LT ELEVATOR TAB INBD HINGE BUSHINGS & HARDWARE PER MM.
